Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

298 Publications


2012 | Journal Article | IST-REx-ID: 237
R. De La Bretèche, T. D. Browning, and E. Peyre, “On Manin’s conjecture for a family of Châtelet surfaces,” Annals of Mathematics, vol. 175, no. 1. Princeton University Press, pp. 297–343, 2012.
View | DOI
 

2012 | Journal Article | IST-REx-ID: 238
S. Baier and T. D. Browning, “Inhomogeneous quadratic congruences,” Functiones et Approximatio, Commentarii Mathematici, vol. 47, no. 2. Adam Mickiewicz University Press, pp. 267–286, 2012.
View | DOI
 

2012 | Journal Article | IST-REx-ID: 2394
A. Freiji, C. Hainzl, and R. Seiringer, “The gap equation for spin-polarized fermions,” Journal of Mathematical Physics, vol. 53, no. 1. American Institute of Physics, 2012.
View | DOI
 

2012 | Journal Article | IST-REx-ID: 2395 | OA
R. Frank, C. Hainzl, R. Seiringer, and J. Solovej, “Microscopic derivation of Ginzburg-Landau theory,” Journal of the American Mathematical Society, vol. 25, no. 3. American Mathematical Society, pp. 667–713, 2012.
View | DOI | Download (ext.)
 

2012 | Journal Article | IST-REx-ID: 2396 | OA
B. Landon and R. Seiringer, “The scattering length at positive temperature,” Letters in Mathematical Physics, vol. 100, no. 3. Springer, pp. 237–243, 2012.
View | DOI | Download (ext.)
 

Filters and Search Terms

year=2012

Search

Filter Publications